Tingling Sensation

Tingling sensation in the hands and feet is a very common symptom experienced by people. It can be caused due to pressure on the nerves when you cross your legs for too long or nerve damage (peripheral neuropathy) due to bacterial infections, exposure to toxins, and health conditions like diabetes, kidney disease, vitamin deficiency, lupus, and rheumatoid arthritis.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why do I get tingling and throbbing sensation in arms and legs with stress fracture in T2-T4?

Query: Hello doctor, I met a car accident three weeks ago and I have three stress fractures in my T2-T4, and I still feel tender. Though I hurt my neck and shoulder, I took it easy. I have been using my legs to help me get up, etc. My lower back is sore as well. I have a sore bottom and tail bone due to ...  Read Full »


Dr. Sumit Chawla

Orthopaedician And Traumatologist

Answer: Hello, Welcome to icliniq.com. It is only three weeks post-injury. Injuries will take some time to heal. With constant sitting or lying down you will additionally get pain or sore muscle aches. Try to move your position frequently. Do you have a tingling sensation after a prolonged posture or con...  Read Full »

Why do I have numbness and pain after elbow fracture treatment?

Query: Hi doctor, I had elbow fracture four years ago. Following which I have limited ROM and stiffness. Now, I am also experiencing numbness, tingling and pain in palm and fingers. Why?  Read Full »


Dr. Akshay Kumar Saxena

Orthopaedician And Traumatologist, Spine Surgeon

Answer: Hi, Welcome to icliniq.com. You have mentioned that you sustained elbow fracture four years ago. Can you kindly furnish me information that what fracture was it actually and what management was done in your case at that time? Also, I would like to see, Latest clinical pictures of your elbow showing...  Read Full »

I feel tingling and numbness with on and off burning. Should I worry about MS?

Query: Hi doctor, I was diagnosed with hypothyroidism five years ago and currently taking 100 mg of Synthroid. My most recent lab work showed that I am now at hyperthyroid levels. In the past, I tried reduced levels of Synthroid but felt terrible. I was diagnosed with peripheral neuropathy about 15 ye...  Read Full »


Dr. Nagaraj Patil

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. There are two issues involved, thyroid problem and the other one is if you ​have MS. About thyroid, you are taking 100 mcg (not 100mg) Synthroid since long. My suggestion is to look for thyroid levels and consider tapering slowly over six months. You can discuss with...  Read Full »

My hands pain while closing them. Is it due to vitamin D deficiency?

Query: Hello doctor, I have vitamin D deficiency. My treatment and supplement is going on. I feel too much weakness and lethargy. I cannot close my hands completely. My hands pain while closing. There is numbness and tingling in fingers all the time. It is more in the night and when I get up. Light obj...  Read Full »


Dr. Sumit Srivastava

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Vitamin D deficiency will not cause pain in closing hands and neither tingling sensation. Motor weakness like dropping of light objects is also not caused by vitamin D deficiency. All these are usually caused by nerve compression or has origin in brain. ...  Read Full »

Can vitamin deficiency cause muscle twitching?

Query: Hi doctor, Before a week, I began having twitches and tingling in both legs from the knee down. For some time now, probably 6 months or more, I also began feeling that my legs were heavy and just general weakness all over, not really muscle weakness. I am also a gastric bypass patient and have a his...  Read Full »


Dr. J Mariano Anto Bruno Mascarenhas

Family Physician, General Practitioner, Neuro Surgeon, Neurologist, Spine Health Specialist, Spine Surgeon

Answer: Hi, Welcome to icliniq.com. Vitamin B12 deficiency can cause subacute combined degeneration of the cord. So, the treatment is daily Vitamin B12 or Vitamin B complex supplementation for 12 weeks. Your vitamin D levels are also low. The treatment is Vitamin D capsules 60000 IU every Sunday for 12 ...  Read Full »

Does my MRI brain suggest vestibular schwannoma?

Query: Hello doctor, I would like to know the results of my brain MRI. I do not know what this bright spot near the vestibular nerve is? Can it be vestibular schwannoma? Or something else in some cranial nerves or near the brain stem. In the second picture that is highlighted what can this white cluster s...  Read Full »


Dr. Vivek Chail

Family Physician, General Practitioner, Radiodiagnosis Physician, Radiologist

Answer: Hi, Welcome to icliniq.com. I have seen the reports. (attachment removed to protect patient identity). The white area in the circle is likely minimal fluid and mastoid effusion in the left mastoid temporal bone, in the inferior air cells area. It can be due to a mild left middle ear infection. Y...  Read Full »

What can cause a dull pain over the left eye?

Query: Hello doctor, I have been having episodes where I will have periods of dull pain over my left eye, the area where the bridge of my nose meets my brow bone. At the same time, I am getting a tingling sensation in my right groin at a very specific location and not a generalized tingling. The periods o...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I read your query and understood your concerns. From the available description, it is clear that you are having frontal sinusitis which can explain all of your symptoms except tingling sensation in groin. Presence of pain on touch (tenderness), pain while in rec...  Read Full »

Why is my sister having pain in head?

Query: Hello doctor, Kindly go through the MRI report of my sister. She is experiencing pain in head. Thank you.  Read Full »


Dr. Lokesh

General Practitioner, Orthopaedician And Traumatologist, Spine Health Specialist, Spine Surgeon, Family Physician

Answer: Hi, Welcome to icliniq.com. The MRI scan report (attachment removed to protect patient identity) is of the cervical spine. She has a disc bulge in the cervical spine due to which there will be pain in the neck and the upper limbs. Pain in the upper limbs may or may not be associated with tingli...  Read Full »

Are tingling tongue and itchy mouth after eating kiwi a sign of allergy?

Query: Hello doctor, I am a 17 years old female. I had one kiwi, and it makes my mouth hurt, but it was not too bad, and I liked the flavor. I just managed it. I decided to have two kiwis yesterday, and then my mouth and tongue were tingly and itchy. My stomach was disturbed, and there was a kind of short...  Read Full »


Dr. Amolkumar W Diwan

Allergy Specialist, Pulmonologist

Answer: Hello, Welcome to icliniq.com. You are right the symptoms you perceived could be because of kiwi allergy. This is called oral allergy syndrome or pollen food syndrome. The raw proteins in fruit or peel of the fruit cause allergic symptoms. It may occur with certain other fruits, also like peach...  Read Full »

What to do for shoulder pain, weakness and tingling sensation on hand in a diabetic patient?

Query: Hello doctor, I am a diabetic patient. I am having weakness, shoulder pain, and tingling sensation on hand. I am taking the following medicines: 1. Lantus injection 26 units in the morning. 2. K GEM (Gliclazide 50 mg and Metformin 500 mg). 3. K pio (Pioglitazone hydrochloride 15 mg). 4. Tendia...  Read Full »


Dr. Shaikh Sadaf

Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I read your query, and from what you have mentioned, I would suggest increasing the dose of Lantas to 30 units once daily. Try to rotate the insulin injection sites as well. Try to walk for 30 minutes and drink 12 glasses of water daily. It will help the natural lo...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.